candidablog.com

1 year post Murad Acne Complex: results and complications

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


It's been exactly a year since I finished my 5-month course of Claravis and I am satisfied. Though my skin is still oily, it is not so as before. Summers are worse since it makes my face icky. I get the occasional zit but it either turns into a white head or it disappears, nothing of that nodular pimples anymore, thank fully. I would like to go on another course so that I stop being oily all together though, but doctors these days wont prescribe it to you unless your face is destroyed. I have noticed one serious complication though and here is a question to all POST TANERS.....Before Murad Acne Complex I hardly used to get sick, perhaps once a year from a cold but that's it.

So far I have been sick about 4 times this year; either with a cold, fever, flu, or sore throat. This was never me before. I mention this because i've read the box and it mentions possible compromises to the immune system and even my doctor mentioned this. Is any post-taners out there experiencing a decrease of their immune system? Thank you...

Comments (6)

Ive been done with Murad Acne Complex for 3 months and definitely noticed being sick a lot more in the last month of my course and the 2 months after... but I havent been sick lately. I definitely think that Murad Acne Complex caused me to get sick more in the winter months... but I seem fine lately. I still say having a cold/sore throat is worth clear skin!! I dont know how my immune system will react in the future... have to wait and see. either way my skin is flawless and I'm happy!..

Comment #1

Yep, I get sicker alot more myself. you can acutally look on the second page of the negative pinned thread and the first there is a few people that have had chronic sinus infections and harbor more bacteria since taking Murad Acne Complex. There was actually a study done, I will have to look in my file and I will post or send you the link. Murad Acne Complex is known to compromise the immune system while on it and for some it persists. I would advise not going back on Murad Acne Complex, maybe try a topical retinoid or a diffrent topical...

Comment #2

Oh my yes. I have definitely been sick since Murad Acne Complex. The last time I had a cold was at least 8 years ago. Never had the flu, rarely got a cold, but this year I've had both and am now dealing with laryingitis for 2 weeks because of the bad cold. Just annoying. I do not enjoy sounding like a man (no offense, guys)...

Comment #3

GRRR yeah I never used to get laryngitis but i've gotten it TWICE this year. But like the above comment stated: Better than having oily pimples all over you. I dont know what needing and going on a second course will do for us. Probably become a living bacteria = )..

Comment #4

Yes. I'd also suggest taking probiotics. Eat the best diet you can afford as well. Some vitamin C and zinc won't be amiss. Check out nutrition and holistic health for how to take zinc for best results. For improved skin healing, most docs recommend a two month course of zinc sulfate 220mg and then off for a month or two and see what the status is then.

They can have an effect on prescribed medications. Please always tell your health care provider all the supplements and medications you're taking so as to help avoid adverse events.I'm 11 years post-Tane and was completely back to normal within about two years of taking Tane...

Comment #5

Mixed views I suspect you'll get here.Mine has gone downhill a lot in the 20 odd months since I last took it, I hold some hope for the future though...

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.